MathSciNet Relay Station
MathSciNet bibliographic data
MR14048 09.0X
Schur, Issai Ein Satz ueber quadratische Formen mit komplexen Koeffizienten. (German) Amer. J. Math. 67, (1945). 472–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement